A 21-year-old female asked:
Plan b bleeding or implantation. took pb.. a week later had bled it was a small amount on pad bt when i wiped it was a lot blood was brown nd dark red?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 34 years experience
Vaginal bleeding: Old blood is dark red or brown. Transit time through the vagina allows blood to oxidize and therefore change color. The bleeding you describe is most likely due to this transit time. Take a pregnancy test to be sure you are not pregnant. See your doctor if it continues.
3.6k viewsReviewed >2 years ago
Last updated Oct 11, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.